Show simple item record

dc.contributor.authorFrankel, Michael L. ( )
dc.contributor.authorRoytburd, Victor ( )
dc.date.accessioned2020-07-13T21:21:39Z
dc.date.available2020-07-13T21:21:39Z
dc.date.issued2002-02-12
dc.identifier.citationFrankel, M. L., & Roytburd, V. (2002). Compact attractors for a Stefan problem with kinetics. Electronic Journal of Differential Equations, 2002(15), pp. 1-27.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12055
dc.description.abstractWe prove existence of a unique bounded classical solution for a one-phase free-boundary problem with kinetics for continuous initial conditions. The main result of this paper establishes existence of a compact attractor for classical solutions of the problem.en_US
dc.formatText
dc.format.extent27 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectStefan problemen_US
dc.subjectCompact attractorsen_US
dc.subjectKinetic conditionen_US
dc.titleCompact Attractors for a Stefan Problem with Kineticsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record